Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Headache, blurred vision, nausea, tingling in extremities followed by unconsciousness. Diagnosis?

An unconscious person was found, she had collapsed and was taken to ER. before this happened she had complained of headaches , blurred vision , nausea and tingling in her extremities. she looked depressed and had difficulty walking, she had been having financial problems and developed a rift with her family. occasionally she had alcohol breath. what is her diagnosis?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response

Thank you for the query.

The most probable reason of such symptoms is brain stroke. Especially if this person has diabetes, hypertention, heart arrythmia or is in older age. Dehydration or heart attack can also give such symptoms but usually shortness of breath appears. Liver failure or kidneys failure is also possible.

Hope this will help.
Answered: Mon, 18 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor